# SDR ASOA04206

- Difficulty date: March 10, 2004
- Submitted: April 21, 2004
- Operation: Air carrier
- Aircraft: N635AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO AVL FROM ATL, THE CREW RECEIVED A FLAP UNLOCK MESSAGE WITH A MASTER WARNING.  A GO-AROUND WAS INITIATED AND THE CREW REQUESTED EMERGENCY EQUIPMENT AS A PRECAUTION.  A ZERO DEGREE FLAP LANDING WAS ACCOMPLISHED AND THE AIRCRAFT LANDED SAFELY IN AVL.  MAINTENANCE INSPECTED THE FLAPS, ACTUATORS, SPOILERS AND HYDRAULIC SYSTEM FOR LEAKS.  NO DEFECTS WERE NOTED.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
